Foniok, Jan - On Ramsey properties of classes with forbidden trees

lmcs:796 - Logical Methods in Computer Science, August 21, 2014, Volume 10, Issue 3
On Ramsey properties of classes with forbidden trees

Authors: Foniok, Jan

Let F be a set of relational trees and let Forbh(F) be the class of all structures that admit no homomorphism from any tree in F; all this happens over a fixed finite relational signature $\sigma$. There is a natural way to expand Forbh(F) by unary relations to an amalgamation class. This expanded class, enhanced with a linear ordering, has the Ramsey property.


Source : oai:arXiv.org:1111.0674
DOI : 10.2168/LMCS-10(3:9)2014
Volume: Volume 10, Issue 3
Published on: August 21, 2014
Submitted on: May 30, 2012
Keywords: Mathematics - Combinatorics,Computer Science - Discrete Mathematics


Share

Consultation statistics

This page has been seen 38 times.
This article's PDF has been downloaded 31 times.